# SDR QXEA200602826

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 13,406 hours, 13,737 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Clogged
- Location: Pitot Static
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2322: 2 PFD SHOWED ALT FAIL MESSAGE AFTER PUSH BACK.  MAINTENANCE CLEANED PITOT STATIC LINES IAW Q400 AMM 34-11-00-170-801.  C/W PS LEAK CHECK IAW MTC 63411032 AND DADC OPS CHECK IAW MTC 6341101.  OPS CHECKS GOOD.  NO FAIL MESSAGES.  OPS CHECK GOOD.  AIRCRAFT REMAINS CAT III.  PLACARD INDICATES CAT III.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
